# SDR HEEA065235

- Difficulty date: November 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1545K
- Make and model: Skrsky S76A
- Aircraft serial: 760047
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Amplifier
- Part number: 7690001881103
- Condition: Intermittent
- Location: Vib Absorber
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AMPLIFLIER HAD INTERMITTENT OPERATION.
